CSpace
On regularized Hermitian splitting iteration methods for solving discretized almost-isotropic spatial fractional diffusion equations
Bai, Zhong-Zhi1,2; Lu, Kang-Ya3
2020
Source PublicationNUMERICAL LINEAR ALGEBRA WITH APPLICATIONS
ISSN1070-5325
Volume27Issue:1Pages:21
AbstractThe shifted finite-difference discretization of the one-dimensional almost-isotropic spatial fractional diffusion equation results in a discrete linear system whose coefficient matrix is a sum of two diagonal-times-Toeplitz matrices. For this kind of linear systems, we propose a class of regularized Hermitian splitting iteration methods and prove its asymptotic convergence under mild conditions. For appropriate circulant-based approximation to the corresponding regularized Hermitian splitting preconditioner, we demonstrate that the induced fast regularized Hermitian splitting preconditioner possesses a favorable preconditioning property. Numerical results show that, when used to precondition Krylov sub-space iteration methods such as generalized minimal residual and biconjugate gradient stabilized methods, the fast preconditioner significantly outperforms several existing ones.
Keywordconvergence property matrix splitting iteration preconditioning spatial fractional diffusion equation
DOI10.1002/nla.2274
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11671393] ; National Natural Science Foundation of China[11911530082]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000535359300005
PublisherWILEY
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51546
Collection中国科学院数学与系统科学研究院
Corresponding AuthorBai, Zhong-Zhi
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci Engn Comp, POB 2719, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing, Peoples R China
3.Beijing Informat Sci & Technol Univ, Sch Appl Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Bai, Zhong-Zhi,Lu, Kang-Ya. On regularized Hermitian splitting iteration methods for solving discretized almost-isotropic spatial fractional diffusion equations[J]. NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS,2020,27(1):21.
APA Bai, Zhong-Zhi,&Lu, Kang-Ya.(2020).On regularized Hermitian splitting iteration methods for solving discretized almost-isotropic spatial fractional diffusion equations.NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS,27(1),21.
MLA Bai, Zhong-Zhi,et al."On regularized Hermitian splitting iteration methods for solving discretized almost-isotropic spatial fractional diffusion equations".NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS 27.1(2020):21.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bai, Zhong-Zhi]'s Articles
[Lu, Kang-Ya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bai, Zhong-Zhi]'s Articles
[Lu, Kang-Ya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bai, Zhong-Zhi]'s Articles
[Lu, Kang-Ya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.